# SDR AWXA0001799

- Difficulty date: May 31, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FWD SIDE OF BS 178 BLKHD WEB FOUND 3 CRACKS WL 234.1 LBL 9, 11, 12 AT HI-LOK FASTENER HOLES.  REPAIRED IAW SRM 53-10-8 PG 265-274 FIG 209.
